# SDR FDEA201505281645

- Difficulty date: May 28, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 572 hours, 12,688 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00193
- Condition: Dented
- Location: Bs 1721
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT SIDE WALL FRAME AT BS 1721, LONGERON 12L FOUND DENTED.  REPAIRED IAW SRM 53-00-07-2R FIGURE 201 REPAIR 2.  CLASSIFIED MAJOR IAW GMM 6-2-100.
